Translator Disclaimer
October 2012 Generalized invertibility of operator matrices
Dragan S. Djordjević, Milica Z. Kolundžija
Author Affiliations +
Ark. Mat. 50(2): 259-267 (October 2012). DOI: 10.1007/s11512-011-0152-6

Abstract

In this paper we consider various aspects of generalized invertibility of the operator matrix $M=\left( {A\atop 0}{C\atop B}\right)$ acting on a Banach space XY.

Funding Statement

The authors were supported by the Ministry of Education and Science, Republic of Serbia, grant no. 174007.

Citation

Download Citation

Dragan S. Djordjević. Milica Z. Kolundžija. "Generalized invertibility of operator matrices." Ark. Mat. 50 (2) 259 - 267, October 2012. https://doi.org/10.1007/s11512-011-0152-6

Information

Received: 8 June 2010; Published: October 2012
First available in Project Euclid: 31 January 2017

zbMATH: 1264.47001
MathSciNet: MR2961321
Digital Object Identifier: 10.1007/s11512-011-0152-6

Rights: 2011 © Institut Mittag-Leffler

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.50 • No. 2 • October 2012
Back to Top